# SDR ASOA2015091913791

- Difficulty date: September 19, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 33,030 hours, 30,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR-LEVEL EMERGENCY FLOODLIGHT AT ENTRANCE AREA DAMAGED.  R & R FLOODLIGHT IAW AMM 33-51-19.  SYSTEM OPS CHECKED GOOD.  NO FURTHER ACTION.
